MathSciNet Relay Station
MathSciNet bibliographic data
MR443739 (56 #2102) 81.58
Prosser, Reese T. Poisson brackets and commutator brackets. I. Proc. Amer. Math. Soc. 62 (1977), no. 2, 305–309.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement